# SDR GTIA040551

- Difficulty date: June 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUD TAILCONE EVACUATION SLIDE COVER IS NOT INSTALLED PROPERLY.  REINSTALLED TAILCONE EVACUATION SLIDE COVER.  NO DEFECTS NOTED.  (M)
